# SDR DALA2015062804015

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB OF AFT PRESSURE BULKHEAD OF BS 1338 BETWEEN LONGERONS  27L - 27R.  BULKHEAD  WEB WAS REPLACED IAW SRM 53-14-3, 51-30-2, 51-30-5 AND 51-10-3 PAR 21 AND 14.
